# SDR JJBA20230512005

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 38,597 hours, 24,926 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Condition: Inoperative
- Location: Handset
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AND CABIN EMERGENCY LIGHTS REMAIN ILLUMINATED DISABLING PA USE FD AND FA. INSPECTED AND FOUND CABIN AND CABIN EMERGENCY ILLUMINATED ON ICU. REMOVED AND REPLACED PA AMPLIFIER. OPS CHECK SAT
